Citation: KhaosKronik. "Falling Out: An Experience with Alprazolam, Heroin & Naloxone (exp69800)". Erowid.org. Feb 1, 2021. erowid.org/exp/69800
The dose described in this report is very high, potentially beyond Erowid's 'heavy' range, and could pose serious health risks or result in unwanted, extreme effects. Sometimes extremely high doses reported are errors rather than actual doses used.]
A while back I had an very negative experience mixing tranquilizers and opiates that landed me in the hospital. Let me say that I have been a daily opiate user with alot of experience using xanax with my opiates. However, at the time I had been on a break from using daily for a month or two (never underestimate lack of tolerance!).
What happened was I got a dirty drug test for my heroin use of the past few weeks when I was told that I would have to go to jail and then inpatient rehab. Naturally, I was quite angry upon being informed of this. I left court and proceeded to ingest approximately 10 xanax 2mg bars on my way to my meet my friend at our connections spot where I was going to score some tar. While I had quite a bit of experience with heroin and oxycodone, I had only injected any opiate a hand full of times. By the time me and my buddy got to our connections spot I was so loaded on xanax that I was only semi-conscious. I asked my buddy to make me up a big shot of tar and to inject me. He did so, and the next recollection I have is of being carried out to the ambulance to head to the hospital. Apparently I stopped breathing several times and required rescue breathing more than once before the EMT's got there. During the ambulance ride I was coherent enough to ask what drug they were injecting me with. It was narcan, and it may just have saved my life. I woke up on a gurney in the ER several hours later. I stood, pulling the IV's out of my arm, and walked out of the hospital without any sort of check out. I rode the bus back to where my friend was staying to; guess what?!, get high again.
What I Learned:
The first lesson I relearned from this was the good old truth 'You can always take more, but you can never take less' More true every time I say it.
Another important point; it isn't smart to go around messing with drugs that are so possibly lethal when one is super, mega outrageously pissed off.
Lastly, benzos and opiates are a knock out combo. Alone they are one thing, but together they are a entirely different matter.
I didn't really understand the gravity of what had happened to me until several days later when I finally ran out of dope. When it did hit me, I broke into tears thinking about the ruin that I had nearly brought to my family and all those who care for me. I'll say this, I still use opiates via injection, and I still use benzo's. But never again will I underestimate the power of depressant drugs. Any substance that has the possibility of overdose should be handled with the utmost care and respect.
Be Safe Out There!!!!
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.